PDA

View Full Version : Wheatgrass side effects?


cheri
Sat Apr 14, 2012, 09:26 AM
Hi all

I have started a wheatgrass regime, 400 mg freeze dried capsules/3xday (thanks Alice!) and have noticed that since I started, I am having GI issues again, mainly severe gassiness/consitipation....has anyone noticed this effect or is it just coincidental? I had waited until all was well with my system before I started and the last week or so has been rough.
I don't want to stop the wheatgrass to find out but I am really uncomfortable. Wondering if there is conncection or anyone else has any suggestions....thanks!

triumphe64
Sat Apr 14, 2012, 12:47 PM
I have not used wheat grass, but I understand that is a side effect.:(

Alice P
Sat Apr 14, 2012, 10:22 PM
Hi, Cheri -

John had always had GI issues, but we didn't notice any increase (or decrease) in them when he started taking the wheatgrass. Hope it works out for you.

Alice

Marlene
Sun Apr 15, 2012, 10:13 AM
The exjade messed with John's GI track and it took a long time for it to settle down. It's never returned to his "old normal" schedule.

You may want to back off to one/day and work back up slowly to 3/day. Another thing to try is to stop all sugars for a while.

Birgitta-A
Fri Apr 27, 2012, 06:00 AM
Hi Cheri,
We have not heard anything from you the latest weeks. How are you?
Kind regards
Birgitta-A

milliken2
Fri Apr 27, 2012, 11:30 PM
Hello All
I read about the wheatgrass in the posts - but since I am so new here - and new to this disease - can you tell me what it is supposed to accomplish? I tried 'Googling' it - and didn't come up with any correlation.

As far as the constipation is concerned - increase your water intake - and I stress water - because anythin else has something in it that needs digested. Of course - fiber is good as well - or if it gets REAL bad - get a bottle of Magnesium Citrate - and I guarantee you that you will 'get cleaned out' - kind of like before a colonoscopy.

I hope you feel better soon.

Beth

Birgitta-A
Sat Apr 28, 2012, 06:00 AM
Hi Beth,
Wheatgrass is supposed to be a chelating drug. You wrote that Earl is getting a chelating drug in connection with txs. Is it Desferal?
http://www.asco.org/ascov2/Meetings/Abstracts?&vmview=abst_detail_view&confID=65&abstractID=33788
Kind regards
Birgitta-A